Alabama, 2011

Hail and Damaging Wind in Alabama, August 12, 2011

August 12, 2011 · NWS MOB · 2 events in 1 county or zone

Thunderstorms developed during the afternoon and produced small hail and minor wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

Thunderstorms developed during the afternoon and produced small hail and minor wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Aug 12, 3:00 AM CST, 10 hours earlier.

Area forecast discussion, Aug 12, 3:00 AM CST, 10 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT FRI AUG 12 2011

.SHORT TERM (TODAY AND TONIGHT)...LATEST SFC MAP SHOWS A BROAD AREA
OF WEAK LOW PRESSURE OVER MUCH OF GA AND THE EASTERN FLORIDA
PANHANDLE STRETCHING WEST OVER LOWER PARTS OF THE CWFA...INCLUDING
PARTS OF LOWER MISSISSIPPI. TO THE SOUTH WEAK HIGH PRESSURE
CONTINUES OVER MUCH OF THE NORTHERN AND EASTERN GULF ALLOWING FOR A
LIGHT WEST TO SOUTHWEST FLOW TO CONTINUE OVER THE REGION...ALLOWING
FOR BETTER LOW LEVEL MOISTURE TO CONVERGE GENERALLY ALONG THE I-10
CORRIDOR AND SOUTHWARD FROM CRESTVIEW TO MOBILE THEN NORTH AND WEST
OVER NORTHERN MOBILE COUNTY AND LOWER PARTS OF INLAND SOUTHEAST
MISSISSIPPI. AS A RESULT HUMIDITY VALUES WILL BE HIGHER IN THESE
AREAS GIVING WAY TO DANGEROUS HEAT INDEX VALUES RANGING FROM 106
THROUGH 112 DEGREES FROM LATE THIS MORNING THROUGH AROUND 7 PM THIS
EVENING. AS A RESULT A HEAT ADVISORY IS IN FOR THESE AREAS LATER
THIS MORNING AND THIS AFTERNOON. WITH LITTLE FORCING IN THE MID
LEVELS VERY LITTLE COVERAGE OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ALSO TODAY WITH THE BEST CHANCE OCCURRING LATE THIS
AFTERNOON AND EARLY THIS EVENING MOSTLY TO THE SOUTH WERE THE WARMER
CONDITIONS ARE EXPECTED. WITH MARGINAL INSTABILITY AND SOME DRY AIR
ALOFT ANY THUNDERSTORMS THAT DO DEVELOP COULD BE STRONG BUT MOSTLY
SHORT LIVED WITH GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND
SHORT PERIODS OF VERY HEAVY RAIN. AS FOR TEMPS WILL STAY CLOSE TO
THE WARMER MAV GUIDANCE THROUGH TONIGHT.

THE WET MICROBURST RISK FOR TODAY IS MODERATE.

32/EE

FOR SATURDAY THROUGH SATURDAY NIGHT...SIGNIFICANT CHANGES ARE
UNDERWAY FOR THE FORECAST AREA AS A STRONG SHORTWAVE TROF SWINGS
FROM THE EASTERN HIGH PLAINS INTO THE EASTERN STATES...AMPLIFYING
INTO A NEAR LONGWAVE TROF SATURDAY NIGHT.  AN ASSOCIATED SURFACE LOW
MOVING TO NEAR THE OHIO RIVER VALLEY BY LATE SATURDAY NIGHT AND
BRINGS A TRAILING COLD FRONT INTO THE GULF COAST STATES SATURDAY
EVENING WHICH MOVES INTO THE NORTHWESTERNMOST PORTION OF THE
FORECAST AREA LATE SATURDAY NIGHT.  A SURFACE-700 MB RIDGE STRETCHED
ACROSS THE GULF COAST AREA WEAKENS AND SHIFTS INTO THE NORTHERN GULF
THROUGH SATURDAY NIGHT WITH LIGHT WESTERLY DEEP LAYER WINDS OVER THE
AREA BECOMING MORE NORTHWESTERLY.  THIS FAIRLY LIGHT FLOW DOES NOT
CHANGE MOISTURE PROFILES MUCH OVER THE AREA ALTHOUGH THERE WILL BE
SOMEWHAT DRIER UPSTREAM AIR ADVANCING INTO THE FORECAST AREA ON
SATURDAY WITH PRECIPITABLE WATER VALUES DROPPING TO AROUND 1.5
INCHES WHICH THEN RECOVERS SATURDAY NIGHT TO AROUND 1.75 INCHES.
ABOVE SEASONABLE DAYTIME TEMPERATURES LEAD TO SEA BREEZE DEVELOPMENT
IN THE AFTERNOON WHICH ADVANCES INTO THE SOUTHERN PORTION OF THE
FORECAST AREA.  CONVECTION ALONG THE APPROACHING TRAILING COLD FRONT
IS EXPECTED TO HOLD OFF ON AFFECTING THE NORTHERN PORTION OF THE
FORECAST AREA UNTIL SATURDAY NIGHT BUT WILL KEEP SLIGHT CHANCE POPS
INLAND AS A MODEST SHORTWAVE MOVES ACROSS THE REGION AND ISOLATED
CONVECTION COULD DEVELOP ALONG OLD BOUNDARIES...AND THERE IS A
WILDCARD OF A POSSIBLE OUTFLOW BOUNDARY MOVING INTO THE AREA DURING
THE DAY.  SMALL POPS CONTINUE ACROSS THE AREA SATURDAY EVENING THEN
WILL HAVE CHANCE POPS OVER THE NORTHERNMOST PORTION LATE SATURDAY
NIGHT AS CONVECTION ALONG THE APPROACHING FRONT BEGINS TO AFFECT THE
AREA.  THERE ARE DIFFERENCES AMONG THE MODELS ON HOW MUCH DRY AIR
WILL BE BE PRESENT ALOFT ON SATURDAY WHICH IN TURN AFFECTS THE
STRENGTH OF DOWNDRAFT POTENTIAL.  A BLEND OF THE GFS AND NAM
PRODUCES PROFILES SUPPORTIVE OF SOME STORMS PRODUCING STRONG
DOWNDRAFTS AND THERE CONTINUES TO BE A POSSIBILITY FOR A FEW SEVERE
STORMS TO DEVELOP.  SHEAR PROFILES WILL BE WEAK.

FOR SUNDAY THROUGH SUNDAY NIGHT...THE STRONG SHORTWAVE SYSTEM
EVOLVES INTO A LONGWAVE TROF OVER THE EASTERN STATES WITH THE AXIS
OF THE UPPER TROF MOVING ACROSS THE FORECAST AREA SUNDAY NIGHT. THE
TRAILING COLD FRONT MOVES INTO THE CENTRAL PORTION OF THE FORECAST
AREA SUNDAY AFTERNOON THEN STALLS NEAR THE COAST SUNDAY NIGHT.
CONSIDERING SREF GUIDANCE SUGGESTS EVEN LIKELY POPS FOR THE FORECAST
AREA WITH THE FRONTAL PASSAGE AND GFS AND ECMWF HAVE MODEST QPF OVER
THE AREA...SIMILAR TO HPC QPF...HAVE GONE ABOVE GUIDANCE WITH GOOD
CHANCE POPS FOR MUCH OF THE FORECAST AREA ON SUNDAY.  WILL HAVE
SMALL POPS FOR MUCH OF THE AREA SUNDAY EVENING THEN DRY OVER LAND
AREAS LATE SUNDAY NIGHT AS THE FRONT MOVES INTO THE NORTHERN GULF.
LIKE SATURDAY...THERE IS DISAGREEMENT AMONG THE MODELS ON HOW MUCH
DRY AIR WILL BE PRESENT AT MID LEVELS BUT CONTINUING TO USE A BLEND
OF THE NAM AND GFS RESULTS IN A PROFILE SUPPORTIVE OF SOME STRONG
DOWNDRAFTS AND A CONTINUING POTENTIAL OF A FEW SEVERE STORMS.  SHEAR
PROFILES ARE OTHERWISE WEAK. /29

.LONG TERM (MONDAY THROUGH THURSDAY)...THE LONGWAVE TROF CONTINUES
SLOWLY EAST OF THE AREA ON MONDAY AND WEAKENS THROUGH THURSDAY WHILE
GRADUALLY MOVING INTO THE WESTERN ATLANTIC.  THIS LEAVES THE
FORECAST AREA IN A MODEST DEEP LAYER NORTHWESTERLY FLOW THROUGH
MONDAY NIGHT WHICH THEN BECOMES LIGHT TUESDAY INTO WEDNESDAY.
MODEST COOL AIR ADVECTION DROPS TEMPERATURES SOMEWHAT OVER THE
FORECAST AREA...THOUGH JUST TO AROUND OR JUST ABOVE SEASONABLE
LEVELS ON MONDAY...THEN TEMPERATURES RECOVER BACK TO A FEW DEGREES
ABOVE SEASONABLE LEVELS FOR THE REMAINDER OF THE PERIOD.  THIS
LEAVES THE FORECAST AREA IN A PRIMARILY DRY PATTERN FOR MONDAY AND
TUESDAY THOUGH MAY SEE A FEW STORMS DEVELOP OVER THE COASTAL
COUNTIES AS THE STALLED FRONT MEANDERS NEAR THE COAST AND WEAKENS.
FOR WEDNESDAY AND THURSDAY...A RETURN TO ABOVE SEASONABLE
TEMPERATURES MAKES THE SEA BREEZE MORE ACTIVE AND SUPPORTS AT LEAST
SMALL POPS EACH AFTERNOON. /29

&&

.AVIATION (12Z ISSUANCE)...MOSTLY VFR CONDITIONS THROUGH 12Z SAT.
COULD SEE SOME LOWER CEILINGS RANGING FROM 1K TO 3K FT IN AND AROUND
SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING
MOSTLY NEAR THE COAST INCLUDING ALL TERMINAL SITES. WINDS WILL BE
MOSTLY NORTHWEST AT 3 TO 7 KNOTS THIS MORNING BECOMING SOUTHWEST AT
5 TO 10 KNOTS THIS AFTERNOON FOLLOWED BY A LIGHT WEST WIND OVERNIGHT
THROUGH 12Z SAT. STRONGER WINDS MOSTLY VARIABLE WILL BE POSSIBLE
WITH ANY THUNDERSTORMS THAT DUE DEVELOPMENT LATE TODAY OR EARLY THIS
EVENING. 32/EE

&&

.MARINE...WEAK HIGH PRESSURE OVER THE NORTH CENTRAL GULF COMBINED
WITH A WEAK TROUGH OF LOW PRESSURE MOSTLY OVER SOUTHERN GEORGIA AND
THE FLORIDA PANHANDLE WILL CONTINUE TO HELP MAINTAIN A LIGHT WEST TO
SOUTHWEST FLOW OVER THE MARINE AREA...MOSTLY DURING THE AFTERNOON
AND EVENING HOURS THROUGH EARLY SUNDAY. A MODERATE SOUTHWEST FLOW
WILL DEVELOP BY SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY EVENING
BECOMING WEST THEN NORTHWEST BY EARLY MONDAY IN THE WAKE OF THE WEAK
COLD FRONT WHICH MOVES SOUTH OF THE COAST BY EARLY MONDAY. LITTLE
CHANGE IN SEAS IS EXPECTED THROUGH EARLY SUNDAY...SEAS RANGING FROM
1 TO 2 FEET...INCREASING SLIGHTLY AHEAD OF THE COLD FRONT LATE
SUNDAY THROUGH EARLY MONDAY...SEAS BUILDING TO 2 TO 3 FEET WITH
MODERATE TO CHOPPY CONDITIONS ON AREA BAYS AND SOUNDS. A LIGHT
SOUTHWEST FLOW WILL REDEVELOP BY TUESDAY AFTERNOON AS HIGH PRESSURE
BUILDS OVER THE EASTERN AND NORTH CENTRAL GULF. SEAS SUBSIDING TO 1
TO 2 FEET WITH SMOOTH TO A LIGHT CONDITIONS ON AREA BAYS AND SOUNDS.
32/EE

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES REMAIN WELL ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND.  A SEA BREEZE WILL DEVELOP EACH
AFTERNOON AND SWITCH LIGHT WEST TO NORTHWEST WINDS TO THE SOUTHWEST
OVER THE COASTAL AND ADJACENT INLAND COUNTIES THROUGH SUNDAY.  A
WEAK COLD FRONT MOVES THROUGH THE AREA SUNDAY NIGHT AND USHERS
SOMEWHAT DRIER AND COOLER AIR INTO THE REGION...THOUGH RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS EARLY NEXT
WEEK. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      97  75  96  75 /  30  30  20  20
PENSACOLA   95  78  96  79 /  30  30  20  20
DESTIN      92  81  93  80 /  30  30  20  20
EVERGREEN   97  71  98  72 /  20  20  20  20
WAYNESBORO  98  71  97  72 /  20  20  20  30
CAMDEN      98  70  98  72 /  10  10  20  30
CRESTVIEW   97  71  97  73 /  30  30  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...AND UPPER MOBILE.

FL...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.

MS...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
     ZONES: GEORGE...AND STONE.

GM...NONE.

&&
Hazardous weather outlook, Aug 12, 4:45 AM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT...
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT FRI AUG 12 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT INDEX VALUES RANGING FROM 105 TO 109 DEGREES CAN BE
EXPECTED OVER LOWER PARTS OF THE FORECAST AREA BEGINNING LATE THIS
MORNING CONTINUING THROUGH LATE THIS AFTERNOON...GENERALLY FROM THE
I-10 CORRIDOR AND SOUTHWARD TOWARDS THE COAST...STRETCHING WEST OVER
COASTAL AND INLAND PARTS OF MOBILE COUNTY ALABAMA AND LOWER PARTS
OF INLAND SOUTHEAST MISSISSIPPI.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY
THIS EVENING MOSTLY OVER COASTAL AREAS OF NORTHWEST FLORIDA AND
SOUTHWEST ALABAMA STRETCHING WEST OVER LOWER PARTS OF INLAND
SOUTHEAST MISSISSIPPI. DUE TO SOME DRY ALOFT IN THE MID TO UPPER
LEVELS OF THE ATMOSPHERE COMBINED WITH MARGINAL INSTABILITY NEAR
THE SURFACE A FEW STORMS MAY BECOME STRONG BUT SHORT LIVED. GUSTY
STRAIGHT LINE WINDS FROM 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE THE MAY THREAT WITH THE STRONGER THUNDERSTORMS
LATE THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE WEEKEND. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE WITH
GUSTY WINDS AND LOCALLY HEAVY RAIN.

HEAT INDEX VALUES WILL RANGE FROM 101 TO 106 DEGREES FOR MOST AREAS
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

In the hours before

Local storm report, Aug 12, 9:20 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1020 AM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     TSTM WND GST     5 ESE DAUPHIN ISLAND    30.23N 88.03W
08/12/2011  M39 MPH          GMZ630             AL   MESONET

            39 MPH WIND GUST MEASURED BY NOAA DATA PLATFORM AT FORT
            MORGAN.

&&

JG
Local storm report, Aug 12, 9:45 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     MARINE TSTM WIND 2 E DAUPHIN ISLAND      30.25N 88.07W
08/12/2011  M44 MPH          MOBILE             AL   C-MAN STATION

            44 MPH WIND GUST MEASURED AT THE NOAA DATA PLATFORM AT
            THE EAST END OF DAUPHIN ISLAND.

&&

JG
Special weather statement, Aug 12, 11:21 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CDT FRI AUG 12 2011

FLZ006-121800-
COASTAL OKALOOSA FL-
1221 PM CDT FRI AUG 12 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 100 PM CDT...

AT 1220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT WALTON BEACH...OR 2 MILES SOUTHEAST OF
CINCO BAYOU...AND MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  DESTIN AROUND 1240 PM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Aug 12, 12:59 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
159 PM CDT FRI AUG 12 2011

ALZ061-063-121945-
UPPER MOBILE AL-LOWER MOBILE AL-
159 PM CDT FRI AUG 12 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOBILE COUNTY IN
SOUTHWEST ALABAMA THROUGH 3 PM CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST MOBILE...MOVING SLOWLY SOUTHEAST AT 5
MPH.  THIS STORM WILL BRING A PERIOD OF HEAVY RAIN, STRONG GUSTY
WINDS AND FREQUENT LIGHTNING TO THE WESTERN SECTIONS OF THE MOBILE
METROPOLITAN AREA THROUGH 3 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. FREQUENT LIGHTNING IS ALSO OCCURRING WITH
THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH
AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN EMERGENCY.

&&

The radar

The Mobile radar (KMOB), 7 km away, was scanning. The volume nearest the first event began at 19:01 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Mobile

When
August 12, 1:00 PM CST to 1:02 PM CST
Where
Mobile County, 1.23 mi WSW of Spring Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
30.695, -88.170

Winds estimated at 60 mph blew down trees onto power lines.

Hail, Mobile

When
August 12, 2:46 PM CST to 2:48 PM CST
Where
Mobile County, Coden
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
30.380, -88.230

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2011Every state in 2011This day in weather historyWarnings in Alabama, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 343865, 343860.